About this Journal Submit a Manuscript Table of Contents
Chinese Journal of Mathematics
Volume 2013 (2013), Article ID 834637, 4 pages
http://dx.doi.org/10.1155/2013/834637
Research Article

Characterizations of Strong Strictly Singular Operators

1Department of Mathematics, Alagappa University, Karaikudi 630 005, India
2Department of Mathematics, H. H. The Rajah’s College, Pudukkottai, Tamil Nadu 622001, India

Received 26 August 2013; Accepted 12 October 2013

Academic Editors: W. Klingenberg, X. Tang, and C. Yin

Copyright © 2013 C. Ganesa Moorthy and C. T. Ramasamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Goldberg, Unbounded Linear Operators, Theory and Applications, McGraw-Hill, New York, NY, USA, 1966.
  2. C. G. Moorthy and P. S. Johnson, “Closed range multiplication operators,” in Mathematical Analysis and Applications, S. Nanda and G. P. Rajasekar, Eds., pp. 133–138, Narosa Pubilications, 2004.
  3. Y. A. Abramovich and C. D. Aliprantis, An Invitation to Operator Theory, vol. 60 of Graduate Studies in Mathematics, AMS, 2002.
  4. G. Androulakis and P. Enflo, “A property of strictly singular one-to-one operators,” Arkiv for Matematik, vol. 41, no. 2, pp. 233–252, 2003. View at Scopus
  5. D. van Dulst, “On strictly singular operators,” Compositio Mathematica, vol. 23, no. 2, pp. 169–183, 1971.